# SDR SWAA2022042686096

- Difficulty date: March 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS LOCATED ON OVERHEAD BIN RH AT PASSENGER CABIN (7 EA) 2022-158051 / [01] REPLACED EMERGENCY LIGHT LENS LOCATED ON OVERHEAD BIN RH AT PASSENGER CABIN (7 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(1) ITEM (A) AND (C);[02] REPLACED EMERGENCY LIGHT LENS LOCATED ON OVERHEAD BIN RH AT PASSENGER CABIN (7 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(1) ITEM (A) AND (C)
